Relaxation theorems in nonlinear elasticity
Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 1, p. 135-148
@article{AIHPC_2008__25_1_135_0,
     author = {Anza Hafsa, Omar and Mandallena, Jean-Philippe},
     title = {Relaxation theorems in nonlinear elasticity},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {25},
     number = {1},
     year = {2008},
     pages = {135-148},
     doi = {10.1016/j.anihpc.2006.11.005},
     zbl = {1131.74005},
     mrnumber = {2383082},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2008__25_1_135_0}
}
Anza Hafsa, Omar; Mandallena, Jean-Philippe. Relaxation theorems in nonlinear elasticity. Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 1, pp. 135-148. doi : 10.1016/j.anihpc.2006.11.005. http://www.numdam.org/item/AIHPC_2008__25_1_135_0/

[1] Anza Hafsa O., Mandallena J.-P., Relaxation of variational problems in two-dimensional nonlinear elasticity, Ann. Mat. Pura Appl. 186 (2007) 187-198. | MR 2263896

[2] Anza Hafsa O., Mandallena J.-P., The nonlinear membrane energy: variational derivation under the constraint “ det u0, J. Math. Pures Appl. 86 (2006) 100-115. | MR 2247453 | Zbl 1114.35003

[3] O. Anza Hafsa, J.-P. Mandallena, The nonlinear membrane energy: variational derivation under the constraint “ det u>0”, submitted for publication.

[4] Ball J.M., Murat F., W 1,p -quasiconvexity and variational problems for multiple integrals, J. Funct. Anal. 58 (1984) 225-253. | MR 759098 | Zbl 0549.46019

[5] Ben Belgacem H., Relaxation of singular functionals defined on Sobolev spaces, ESAIM Control Optimal Calc. Var. 5 (2000) 71-85. | Numdam | MR 1745687 | Zbl 0936.49008

[6] Buttazzo G., Semicontinuity, Relaxation and Integral Representation Problems in the Calculus of Variations, Pitman Res., Notes Math. Ser., vol. 207, Longman, Harlow, 1989. | Zbl 0669.49005

[7] Carbone L., De Arcangelis R., Unbounded Functionals in the Calculus of Variations: Representation, Relaxation and Homogenization, Chapman & Hall/CRC, 2001. | MR 1910459 | Zbl 1002.49018

[8] Dacorogna B., Quasiconvexity and relaxation of nonconvex problems in the calculus of variations, J. Funct. Anal. 46 (1982) 102-118. | MR 654467 | Zbl 0547.49003

[9] Dacorogna B., Direct Methods in the Calculus of Variations, Springer, Berlin, 1989. | MR 990890 | Zbl 0703.49001

[10] Ekeland I., Temam R., Analyse convexe et problèmes variationnels, Dunod, Gauthier-Villars, Paris, 1974. | MR 463993 | Zbl 0281.49001

[11] Fonseca I., The lower quasiconvex envelope of the stored energy function for an elastic crystal, J. Math. Pures Appl. 67 (1988) 175-195. | MR 949107 | Zbl 0718.73075

[12] Marsden J.E., Hughes T.J.R., Mathematical Foundations of Elasticity, Prentice-Hall, 1983. | Zbl 0545.73031

[13] Morrey C.B., Quasiconvexity and lower semicontinuity of multiple integrals, Pacific J. Math. 2 (1952) 25-53. | MR 54865 | Zbl 0046.10803